I just had my second ESI this past Monday. I have a terrible feeling in my left leg, which is a major problem for me always. It is not pain so much as a very electical, irritating, want to get my leg off my body, feeling. I cant pull my toes up on this foot either. Kind of freaking me out a little. New pain in my rear end region, kind of at the very top of my thigh...where the two meet. I have always had pain in the buttock radiating down my leg but this is in a definate spot ust under my rear. I do not know if the shots are working as I am still on my meds. I am very uncomfortable with lower back pain today as well.I did put a call into PM doc...he is not the best at patient care...his receptionsist just called me back and said the doctor said my symptoms had nothing to do with the injection but symptoms should go away on their own...if its not from the shot..how does he know they will go away??? Has anyone had any of these experiences?
Any input is appreciated
3 level fusion L3-S1 July 23, 2012